View Full Version : Fever with Adderall?


Mikaylas_Mommy
12-31-09, 08:39 PM
My daughter started Adderall XR 5mg once per day yesterday.....Well she started running a fever yesterday and I thought maybe because she had a cold.....Fever went away last night....This morning she took the medicine at 8am and a couple hours later a fever again.... I was reading that a fever can be a side effect.....has anyone experienced this or had their child experience this? if so does it go away? I don't wanna stop the medicine if it is the cold causing the fever....but I don't want to continue it if its the medication causing the fever! hmmm what to do what to do!

Trooper Keith
01-01-10, 12:59 AM
Yes, elevated body temperature can be a side effect. Is the temperature actually spiking over 100 F?

Mikaylas_Mommy
01-01-10, 07:34 AM
Yea its....typically 101.3 nothing over 102.....but she has the chills effect when she has a fever and of course the tiredness......which is playing the devil for me to determine if the medication is working or not.....I am not sure if its the fever that is making her tired or the medicine....I am sure its probably the fever normally when she is running one she wants to cuddle up in a blanket and take lots of baths and thats what she has been asking to do.....my question is does the fever go away when the body adjusts to medicine or is this a side effect that doesn't and I need to stop the medication now?

Imnapl
01-01-10, 01:57 PM
It is cold and flu season.